MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC. LIQUID UNASSAYED MULTIQUAL TRILEVEL MINIPAK; Multi-analyte controls, all kinds (assayed)

BIO-RAD LABORATORIES, INC. LIQUID UNASSAYED MULTIQUAL TRILEVEL MINIPAK; Multi-analyte controls, all kinds (assayed)
Catalog Number 698X
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Instruction for use (ifu) provided by bio-rad for testing liquid unassayed multiqual indicates that the product contains human source materials and should be considered potentially infectious and handled with the same precautions used with patient specimens in accordance with good laboratory practice.Each human donor unit used to manufacture this product was tested as required by fda accepted methods.Tests results were non-reactive or negative for evidence of infection due to human immunodeficiency virus (hiv), hepatitis b virus (hbv) and hepatitis c virus (hcv).This product may also contain other human source materials for which there are no approved tests.In accordance with good laboratory practice, all human source material should be considered potentially infectious and handled with the same precautions used with patient specimens.
 
Event or Problem Description
On (b)(6) 2025, a chemistry lab supervisor at (b)(6), usa reported an eye splashing event on their colleague at (b)(6) center in (b)(6), located at (b)(6), usa (b)(6).On (b)(6) 2025, a medical technologist splashed liquid in the eyes when throwing racks of qc materials in the trash bin.It was reported that roche reagents were also included on the rack.The rack hit the trash and liquid splashed back in their eyes.The medical technologist immediately went to the eyewash station for 10 minutes and then to the emergency department to check the eyes.The emergency department determined that there was no harm to the medical technologist and prescribed antibiotics for precautions.No additional medical attention was required.The following qc products were reported for this event: liquichek ethanol/ammonia control, lot: 54430, liquichek immunology control, lot: 85740, liquichek urine chemistry control, lot: 97450, liquichek cardiac troponins control, lot: 89091, liquichek cardiac troponins control, lot: 89092, liquichek cardiac troponins control, lot: 89093, liquid unassayed multiqual, lot: 56720, liquichek spinal fluid control, lot: 56540, lyphochek immunoassay plus control, lot: 40440.No safety glasses were worn at the time of the event.The employee and facility had product's instructions for use (ifu) and safety data sheet (sds) and were provided with certificate of analysis for all these products.

Brand Name
LIQUID UNASSAYED MULTIQUAL TRILEVEL MINIPAK
Common Device Name
Multi-analyte controls, all kinds (assayed)
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC.
9500 jeronimo road
irvine CA 92618 2017
Manufacturer (Section G)
BIO-RAD LABORATORIES, INC.
9500 jeronimo road
irvine CA 92618 2017
Manufacturer Contact
gabriela mclellan
9500 jeronimo road
irvine, CA 92618-2017
9495981200
MDR Report Key21565450
Report Number2016706-2025-00004
Device Sequence Number11855640
Product Code JJY
UDI-Device Identifier00847661001935
UDI-Public00847661001935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number698X
Device Lot Number56720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown